I had foam sclerotherapy to my superficial arms and hands. I now have very dry hands and fingertips and have not had them in any period before.
Could the removal of these veins cause my issues?
The cephalic and ante branchial veins in arms look to have been removed.
Are there any studies out there that show that this is safe to do? I am worried I have been recommended a procedure that has affected my health.
I would really appreciate any help as to what I can do to resolve this issue.
My husband had his veins removed on Monday and he has a black piece hanging from his calf which we thought was dried blood. When we pulled it, it is attached to a little vessel which started to bleed. Do you have advice?
A month and a half ago I had a foam sclerotherapy in my lower right leg. Immediately my lower leg and foot swelled up from the injection site down and hasn't subsided since. Could this be lymphedema? I had my saphenous veins ablated in both thighs and lower left leg, and those are still sore, too.
I have swelling from the calf down to the foot after sclerotherapy foam injection in right lower leg. It's been a month and a half. I'm worried that the foam leaked out and damaged my lymph ducts, causing lymphedema. The swelling started immediately after the injection and hasn't subsided. Will it subside -- if likely, how long? Thanks for your time. Treatment timeline: saphenous veins in thigh ablated early August. Veins in lower left leg ablated shortly after, then foam right leg.
A week ago I underwent sclerotherapy. I had no symptoms of concern when I went for follow up. However, I suffer from PVC and heart palpitations already, and for the last 3 days that's been acting up. My PVC can be brought on by stress. I've also had a dry cough for the same period but I'm pretty certain that's sinusitis. I'm just concerned because I go in for my second leg tomorrow. Could the sclerotherapy cause this?
After the procedure, the doctor made me walk for 15 min in the clinic. Now, I am afraid I may develop a blood clot in my deep system. How long does it take to develop a deep clot after an injection. I have no symptoms 2 days later.
I had foam scleotherapy 16 days ago on a very superficial varicose vein behind my left knee. The surgeon injected the vein with foam; however, at that moment, I felt pain along the vein in my inner thigh. I now still have bruising and there are palpable tender lumps along the length of the vein on my inner thigh. There is also pain on my left in that upper calf...no palpable lump though. What is this new calf pain?
I had foam scleotherapy 16 days ago on a very superficial varicose vein behind my left knee. The surgeon injected the vein with foam; however, at that moment, I felt pain along the vein in my inner thigh. I had severe bruising along this vein even though it was far from the site of injection. I now still have bruising and there are palpable tender lumps along the length of the vein on my inner thigh for about 4-5 inches. Is this normal? What do I do?
I have had varicose veins for 25 years. I did have injections 20 years ago and have had a varicose vein near the ankle bleed profusely. I've been found to have a faulty valve in my groin. I take blood pressure medication; I tend to bleed easily. Will sclerotherapy help prevent further bleeding?
Twenty days ago I had sclerotherapy on my great saphenous vein. Unfortunately, the vein did not close, although I had one more sclerotherapy injection in the following days. Now, my doctor says that it is necessary to close the vein with thermo ablation. What's your position about that? Is this typical? It is possible to perform a thermo ablation after a sclerotherapy injection? Thanks a lot.
Whenever I get foam sclerotherapy it results in staining that takes 1-1.5 years to fade. I recently had sclerotherapy treatment done that wasn't foam on the right side of my leg (plan is to do the left next week) to treat blue reticular veins - believed they were "feeding" my spider veins. My spider veins are light due to past laser treatments on them. I was told foam sclerotherapy is more likely to cause staining. From your experience, is this true? Also, what can I do to prevent the staining?